# SDR UALA2011080304022

- Difficulty date: August 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 66,685 hours, 24,552 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG FUEL FILTER EICAS, RTFL  SAMC TEXT: ACP CHECK OF MAIN FUEL FILTER PER MM.  ALSO ACP TEST OF FUEL FILTER INDICATION SYSTEM PER MM.  REPLACED FUEL PUMP FILTER PER MM.  EXAMINATION OF FUEL FILTER SHOWED NO ABNORMAL FINDINGS.  REPLACED DIFFERENTIAL PRESSURE SWITCH PRECAUTIONARY.  RAN ENGINE, NO DISCREPANCIES NOTED OR STATUS MESSAGES GENERATED.
